# SDR FDEA201103231139

- Difficulty date: March 23, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 6560234501
- Condition: Chafed
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR MIDDLE LOWER SEAL DEPRESSOR IS CHAFED IN 5 PLACES. REMOVED SEAL DEPRESSOR IAW SRM 51-30-2 LOCATED, DRILLED & DEBURRED NEW   SEAL DEPRESSOR IAW SRM 51-30-5. INSTALLED NEW SEAL DEPRESSOR IAW SRM 51-30-2.
